EconPapers    
Economics at your fingertips  
 

Perturbations near resonance for the p -Laplacian in â„ N

To Fu Ma and Maurício Luciano Pelicer

Abstract and Applied Analysis, 2002, vol. 7, 1-12

Abstract:

We study a multiplicity result for the perturbed p -Laplacian equation − Δ p u − λ g ( x ) | u | p − 2 u = f ( x , u ) + h ( x )   in   ℠N , where 1 < p < N and λ is near λ   1 , the principal eigenvalue of the weighted eigenvalue problem − Δ p u = λ g ( x ) | u | p − 2 u in ℠N . Depending on which side λ is from λ   1 , we prove the existence of one or three solutions. This kind of result was firstly obtained by Mawhin and Schmitt (1990) for a semilinear two-point boundary value problem.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/473628.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/473628.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:473628

DOI: 10.1155/S1085337502203073

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:473628